MAUDE Adverse Event Report: COVIDIEN EPUMP FEED AND 1000MLFLUSH SET; PUMP, INFUSION, ENTERAL

COVIDIEN EPUMP FEED AND 1000MLFLUSH SET; PUMP, INFUSION, ENTERAL
Model Number 773662
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the tubing of the feeding set was leaking into the valve pocket of the pump and also on the tubing that goes around the rotor resulting in a flow error signal on the pump.There was no patient injury.
 
Event or Problem Description
The customer reported that the tubing from the bag of the feeding set was leaking water into the valve-pocket of the pump.Also, water was leaking out of the tubing from the bag that goes around the rotor.All of this resulted in a flow error signal.It appeared that the leaking occurs after they use the flush feature of the pump.There was no patient injury.
 
Additional Manufacturer Narrative
Section b5 has been updated to include additional information provided by the customer on (b)(6) 2021.Section b5 has been updated to include corrected information provided by the customer on (b)(6) 2021.Br.
 
Additional Manufacturer Narrative
Investigation conclusion: the customer reported that the tubing from the bag of the feeding set was leaking water into the valve-pocket of the pump.Also, water was leaking out of the tubing from the bag that goes around the rotor.All of this resulted in a flow error signal.It appeared that the leaking occurs after they use the flush feature of the pump.There was no patient injury.This report is regarding product code 773662, epump feed and 1000mlflush set, with lot number 2100210964.The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the reported failure.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.Lot and failure mode trending was reviewed and no related adverse trends were identified.One (1) used sample was returned for evaluation.Visual inspection identified no physical damage on the feeding bags or tubings sets.Functional evaluation performed via an underwater leak test and a leak was not identified.The reported device failure was not confirmed.Additional action will not be taken at this time.Current process controls are run in accordance with product specifications to meet quality acceptance criteria.This complaint will be used for tracking and trending purposes.

Brand Name
EPUMP FEED AND 1000MLFLUSH SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN
15 hampshire street
mansfield MA 02048
Manufacturer Contact
jill saraiva
15 hampshire street
mansfield, MA 02048
5086183640
MDR Report Key11842167
Report Number1282497-2021-10206
Device Sequence Number4545464
Product Code LZH
UDI-Device Identifier30884521022106
UDI-Public30884521022106
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number773662
Device Catalogue Number773662
Device Lot Number2100210964
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/05/2021
Supplement Date Received by Manufacturer05/05/2021
05/05/2021
Initial Report FDA Received Date05/18/2021
Supplement Report FDA Received Date05/25/2021
11/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown